# SDR AALA20001092

- Difficulty date: June 30, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 611 - DURING OVERNIGHT CHECK BEFORE FLIGHT, L2 AND L4 DOOR ASSIST BOTTLES LOW PRESSURE.  SERVICED BOTTLES.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
